Linear controllers for exponential tracking of systems in chained-form


Lefeber, E. and Robertsson, A. and Nijmeijer, H. (2000) Linear controllers for exponential tracking of systems in chained-form. International Journal of Robust and Nonlinear Control, 10 (4). pp. 243-263. ISSN 1049-8923

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:In this paper we address the tracking problem for a class of non-holonomic chained-form control systems. We present a simple solution for both the state feedback and the dynamic output feedback problem. The proposed controllers are linear and render the tracking error dynamics globally -exponentially stable. We also deal with both control problems under input saturation. Application of the results to the control of wheeled mobile robots is illustrated by means of simulations of a car pulling a single trailer.
Item Type:Article
Copyright:© 2000 Wiley InterScience
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page